# SDR DL72W992196

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130001008
- Condition: Defective
- Location: Rt Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE LIGHT ILLUMINATED IN FLIGHT.  TWICE AT AFT LAVS.  WENT OUT ON OWN FIRST TIME.  HAD TO PULL CB 2ND TIME.  REPLACED AFT RT LAV SMOKE DETECTOR.
